Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

286 Publications


2012 | Journal Article | IST-REx-ID: 7308
M. M. Ottakam Thotiyl, S. A. Freunberger, Z. Peng, and P. G. Bruce, “The carbon electrode in nonaqueous Li–O2 cells,” Journal of the American Chemical Society, vol. 135, no. 1, pp. 494–500, 2012.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 6588   OA
F. Pausinger, “Elementary solutions of the Bernstein problem on two intervals,” Journal of Mathematical Physics, Analysis, Geometry, vol. 8, no. 1, pp. 63–78, 2012.
View | Download (ext.) | WoS
 

2012 | Journal Article | IST-REx-ID: 7776
C. P. Goodrich, A. J. Liu, and S. R. Nagel, “Finite-size scaling at the jamming transition,” Physical Review Letters, vol. 109, no. 9, p. 095704, 2012.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2904   OA
F. Pausinger, “Weak multipliers for generalized van der Corput sequences,” Journal de Theorie des Nombres des Bordeaux, vol. 24, no. 3, pp. 729–749, 2012.
View | Files available | DOI
 

2012 | Preprint | IST-REx-ID: 2928   OA
V. Kolmogorov and T. Schoenemann, “Generalized sequential tree-reweighted message passing,” arXiv. ArXiv, 2012.
View | Download (ext.) | arXiv
 

Filters and Search Terms

year=2012

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed